Alert archive / Ohio / Special Marine Warnings in 2002
Special Marine Warning 76, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jul 29, 2002, 6:09 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2002, 6:09 PM EDT (22:09 UTC)
- Expired
- Jul 29, 2002, 8:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 29, 5:13 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 29, 5:13 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 513 PM EDT MON JUL 29 2002 SENDING OUT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH FOR ALL OF NORTHERN OHIO. COORDINATED WITH SPC AND WE WILL LEAVE OUT NORTHWEST PA COUNTIES FOR NOW. ZONE FORECASTS WILL BE OUT SHORTLY. .CLE... OH...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT. PA...NONE. LOMBARDY
In the hours before
Special weather statement, Jul 29, 5:44 PM EDT, 25 minutes before
OHZ006>014-017>023-027>033-036>038-047-089-292230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 544 PM EDT MON JUL 29 2002 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR NORTHERN OHIO AND ADJACENT LAKE ERIE. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS NORTHERN OHIO THIS AFTERNOON AND EVENING. THE STORMS WILL LIKELY PRODUCE STRONG DAMAGING WINDS AS THE STORMS MOVE THROUGH THE AREA. DANGEROUS FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THESE STORMS. BE SURE TO MOVE INDOORS TO PROTECT YOURSELF FROM THE DANGERS OF THUNDERSTORMS WELL BEFORE THE STORMS REACH YOUR AREA. BE SURE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS DANGEROUS WEATHER SITUATION. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 57 min |
| Jul 28, 8:51 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 54 min |
| Jul 28, 9:07 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 53 min |
| Jul 28, 9:19 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 28, 9:19 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 28, 9:30 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 60 min |
| Jul 28, 9:42 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 63 min |
| Jul 28, 9:50 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 55 min |
| Jul 28, 9:54 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 51 min |
| Jul 28, 10:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga | 45 min |
| Jul 28, 10:30 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 60 min |
| Jul 28, 10:38 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 67 min |
| Jul 28, 10:48 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 57 min |
| Jul 29, 3:55 AM EDT | Flash Flood Warning | CLE | Ashtabula | 110 min |
| Jul 29, 4:48 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 29, 4:48 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 29, 5:24 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 66 min |
| Jul 29, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Wood | 38 min |
| Jul 29, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 48 min |
| Jul 29, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 57 min |
| Jul 29, 6:09 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 29, 6:09 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 29, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 36 min |
| Jul 29, 6:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 43 min |
| Jul 29, 6:38 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 67 min |
| Jul 29, 6:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 49 min |
| Jul 29, 6:48 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 42 min |
| Jul 29, 7:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 43 min |
| Jul 29, 7:07 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 53 min |
| Jul 29, 7:17 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 58 min |
| Jul 29, 7:39 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 51 min |
| Jul 29, 7:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 55 min |
| Jul 29, 7:56 PM EDT | Special Marine Warning | CLE | 94 min | |
| Jul 29, 7:56 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 49 min |
| Jul 28, 10:54 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 66 min |
| Jul 29, 3:58 AM EDT | Flash Flood Warning | CLE | Crawford | 2 hr |
Nearby
Special Marine Warnings in Ohio, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.